| Model Number |
IB KIT, PEEK, NON-COLLAGEN COATED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-1778p-cp was received for investigation.Visual inspection identified that the plastic overmold along the swivelock driver had disassociated from the metal sleeve.The section of the molded plastic that detached from the handle was not returned for analysis.The most likely cause for the reported failure can be attributed to interference between the plastic and other instrumentation during use.
Event or Problem Description
On 11/3/2021, it was reported by an arthrex employee via email that an ar-1778p-cp internalbrace implant system 4.75mm swivelock implant handle dislodge.This was discovered during a procedure on (b)(6) 2021 additional information received 11/5/2021: ar-1778p-cp swivelock handle came off the metal shaft when surgeon attempted to insert implant; however, surgeon was still able to implant swivelock peek successfully during internal brace procedure on the ankle.